Top
20
Doctor insights on: Treatment Of Red Lips In Hiv Patients

Share
1

1
What's the best treatment for a patient of HIV that has 649 CD4 and viral load of 7, 300.00?

What's the best treatment for a patient of HIV that has 649 CD4 and viral load of 7, 300.00?

Get on treatment: Ok. In english. There are great treatment options. Its important to get you undetectable. Also. While everyone seems obsessed with the CD4 count. Its the % that's the most important and meaning ful. What was that? The closer to and above 30 you can get the better. Its pretty easy to get you on a once a day treatment. I don't favor the one pill a day option because there are better options. ...Read more

See 1 more doctor answer
Dr. Suzanne Galli
16 Doctors shared insights

Hiv (Definition)

Hiv infection is caused by a retrovirus....This retrovirus binds to CD4 cells (for the most part). You may detect the virus by several different methods. An elisa test (enzyme linked immunosorbent assay). You may also detect it by doing a test referred to as a western blot (a gel protein electrophoresis). Thirdly by pcr (polymerase chain reaction) which ...Read more


2

2
I am an HIV patient with non-healing lesions on leg. What are my treatment options?

I am an HIV patient with non-healing lesions on leg. What are my treatment options?

HIV Wounds: Patients with HIV infection are a unique subset of patients that are seen by dermatologists and wound care specialists because in addition to the usual types of wounds (venous stasis ulcers, for example), they can develop many unusual wounds. You need to be seen by a specialist as soon as possible to assess the wounds. Sometimes, biopsies are needed to help with the diagnosis. ...Read more

See 1 more doctor answer
3

3
Since I obtained treatment for hiv, my face has been very dry, scaly and rough with frequent redness/spots, any possible diet orregimen to avoid this?

Since I obtained treatment for hiv, my face has been very dry, scaly and rough with frequent redness/spots, any possible diet orregimen to avoid this?

HIV & rash on face: One of the rashes that is common is the setting of HIV is seborrheic dermatitis, which is a red rash with yellowish scales primarily on hairline, brows, around the nose and in the moustache/beard area. In patients with hiv, seborrheic dermatitis can be more extensive and more challenging to treat. However there are excellent treatments. Please see your dermatologist. ...Read more

See 1 more doctor answer
4

4
It will take how many days for a HIV positive patient, CD4 to go down to zero from 32? Coz just now he is admitted in hospital. Treatment hasn't started..

It will take how many days for a HIV positive patient, CD4 to go down to zero from 32? Coz just now he is admitted in hospital. Treatment hasn't started..

HIV Treatment: Unfortunately there is not a good answer for you. Your friend is already at great risk. T cell counts under 200 put a person at risk of significant infections or cancers that can be life threatening. I am very happy he is in the hospital and I hope the treatment there will be life saving. It will take several weeks to begin building up his t cell count once treatment starts. ...Read more

6

6
How do you know that you're hiv+? What are the symptoms, tests and treatment? Do HIV patients have joint pain? Scrotum discomfort/swollen testes veins?

How do you know that you're hiv+? What are the symptoms, tests and treatment? Do HIV patients have joint pain? Scrotum discomfort/swollen testes veins?

See the doctor: You need a clinical picture that suggest you have aids, this is given by a deficit in the immune system. An acute or subacute infectious clinical picture could be present, and with the appropiate history a number of test could be done, including HIV testing.
The way to know if HIV is + is testing or it. ...Read more

7

7
I use efavirenz and stocrin truvada (emtricitabine and tenofovir) because of my HIV treatment but can this treatment cause head ache immediate anger mood swings dizzyness I have?

I use efavirenz and stocrin truvada (emtricitabine and tenofovir) because of my HIV treatment but can this treatment cause head ache immediate anger mood swings dizzyness I have?

Efavirenz: First, I hope you're not taking both Efavirenz and stocrin, since they're two names for the same drug. Efavirenz can cause mood changes and dizziness. If you didn't have these problems before you started the drug, you should talk to your doctor about a switch. There are plenty of good alternatives. ...Read more

8

8
Redness on floor of mouth causes? Treatment for it?

Redness on floor of mouth causes? Treatment for it?

Depends: The area is vascular and red naturally.
If new and irritated, pharyngitis, viral or bacterial can affect the area. ...Read more

See 2 more doctor answers
9

9
What are treatments for a HIV positive patient?

What are treatments for a HIV positive patient?

...: There are many well tolerated and effective treatment options for hiv. Some people are able to take only one pill a day for treatment (that has 3 medications combined in one). If a person does develop side effects, the doc can usually find other meds that are tolerated. Once HIV treatment is started it is important to take the meds consistently so the virus doesn't become resistant to treatment. ...Read more

10

10
What is the recommended treatment for permanent redness and flaky skin around the mouth that turns darker?

What is the recommended treatment for permanent redness and flaky skin around the mouth that turns darker?

See dermatologist: This suggests that some of the products you use for oral hygiene (mouthwash, toothpaste especially those with a whitening agent etc), if changing brands don't help after a week, see a dermatologist. ...Read more

11

11
Causes of redness on roof of mouth??? And appropriate treatment for it??

Causes of redness on roof of mouth??? And appropriate treatment for it??

Depends: Treatment depends on the cause and I regret that it is not feasible to discern the cause without examining you. Did you burn/scald the roof of your mouth? You may wish to wait it out. If it is not better in a couple of weeks, please consult a doctor in-person. ...Read more

13

13
What is the cause of a chronic dry cough and flue in a patient who is HIV positive but started ARV therapy and their cd4 is normal. What is the best tr?

What is the cause of a chronic dry cough and flue in a patient who is HIV positive but started ARV therapy and their cd4 is normal. What is the best tr?

Mgt workup: There are several possible associated conditions with the symptoms described. I would suggest an evaluation to include a chest radiograph and repeat serial testing of his CD4 count. ...Read more

14

14
My lower lip is color red, are these signs of HIV infection?

My lower lip is color red, are these signs of HIV infection?

Not specifically: Acute HIV infection takes many forms. When symptomatic it is a mononucleosis-like condition. Usually, however, it is without overt symptoms and not detected unless tested for. Go and get tested now, and stop having unprotected sex. Is it worth dying for? ...Read more

16

16
There is a huge pimple in the corner of my lip. Inside my lip. It hurts and is red and my lip is swollen. I need natural at home treatment? That works

There is a huge pimple in the corner of my lip. Inside my lip. It hurts and is red and my lip is swollen. I need natural at home treatment? That works

Red bump: The cause of the red bump could be anything from a simple ulcer due to trauma to a viral source. It is best to check with your dentist and treat accordingly ...Read more

See 1 more doctor answer
17

17
Patient with HIV accidentally spit up and a bit of saliva landed in my mouth, should I be concerned?

Patient with HIV accidentally spit up and a bit of saliva landed in my mouth, should I be concerned?

NO!: Saliva has not been shown to spread HIV infection/ I don't believe this is a problem....always check these answers with your Primary Care Provider since your fears about HIV should be dealt with!

Hope this helps

Dr Z ...Read more

See 1 more doctor answer
Dr. Ed Friedlander
1,487 Doctors shared insights

Human Immunodeficiency Virus (Definition)

Human immunodeficiency virus (HIV) is a lentivirus (a member of the retrovirus family) that causes acquired immunodeficiency syndrome (aids), [1][2] a condition in humans in which progressive failure of the immune system allows life-threatening opportunistic infections ...Read more